Nurofen Plus Tablets gives FAST AND POWERFUL RELIEF FROM:
- Back pain
- Cramping period pain
- Rheumatic pain
- Dental pain
- Muscular pain
Updated safety warning: Use only for 3 days.
Each tablet contains Ibuprofen 200mg and Codeine Phosphate 12.8mg.
Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to. Codeine can cause constipation. You should carefully read all product packaging and leaflets prior to use. Keep all medicines out of reach and sight of children. If symptoms persist consult your pharmacist or doctor.
Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Codeine may cause constipation.
Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
Do not exceed 6 tablets in 24 hours.
February 10, 2015
i'm very glad i tried this, helped my tooth pain immensely. delivery come next day, fab x
February 23, 2015
These painkillers tablets are great as they help treat my sciatica pain. my GP recommends them as the prescription pain killers are too strong and make me too drowsy. these are just fine. this pharmacy delivered these next day, will buy again